Publications-Periodical Articles

Article View/Open

Publication Export

Google ScholarTM

NCCU Library

Citation Infomation

Related Publications in TAIR

TitleOn the choice of the smallest sample size for some populations
Creator宋傳欽
SONG, C. C.
Contributor應數系
Date1987-03
Date Issued25-Sep-2018 16:21:42 (UTC+8)
SummaryThe property of a strictly decreasing sequence is applied to find the smallest sample size for a population with an exponential or a Poisson distribution when the upper bounds for the probabilities of the two types of errors are preassigned. A lower bound for the smallest sample size is also derived for each of the two populations.
RelationBulletin of the Institute of Mathematics. Academia Sinica, 15(1), 49-57
AMS MathSciNet:MR947775
Typearticle
dc.contributor 應數系
dc.creator (作者) 宋傳欽
dc.creator (作者) SONG, C. C.
dc.date (日期) 1987-03
dc.date.accessioned 25-Sep-2018 16:21:42 (UTC+8)-
dc.date.available 25-Sep-2018 16:21:42 (UTC+8)-
dc.date.issued (上傳時間) 25-Sep-2018 16:21:42 (UTC+8)-
dc.identifier.uri (URI) http://nccur.lib.nccu.edu.tw/handle/140.119/120124-
dc.description.abstract (摘要) The property of a strictly decreasing sequence is applied to find the smallest sample size for a population with an exponential or a Poisson distribution when the upper bounds for the probabilities of the two types of errors are preassigned. A lower bound for the smallest sample size is also derived for each of the two populations.en_US
dc.format.extent 130 bytes-
dc.format.mimetype text/html-
dc.relation (關聯) Bulletin of the Institute of Mathematics. Academia Sinica, 15(1), 49-57
dc.relation (關聯) AMS MathSciNet:MR947775
dc.title (題名) On the choice of the smallest sample size for some populations
dc.type (資料類型) article